Search the Archive

Military / Vaccines #742235

CBS Evening News for Wednesday, Nov 19, 2003
View other clips in this broadcast →

Material supplied by VTNA may be used for educational analysis or research only. Any editing, reproduction, publication, rebroadcast, public showing or public display may be prohibited by copyright laws.

(Studio: Dan Rather) Report introduced.

(Washington: Sharyl Attkisson) A follow-up report on the military’s policy of requiring personnel to take vaccines that may have caused side effects & deaths presented; details given of the Pentagon’s admission of a link between the death of Army Reservist Rachael Lacy†† and the vaccines; video of Lacy shown; specific vaccinations outlined. [Father Moses LACY†- says he hopes they will use the information to prevent further deaths.] [Assistant Secretary of Defense for Health Affairs Dr. William WINKENWERDER†- says we will look at the practice of administering multiple vaccines at one time.]

Reporter(s):
Rather, Dan;
Attkisson, Sharyl
Duration:
00:02:10

Note to sponsor members: The Vanderbilt Television News Archive video player requires a modern operating system and browser to work properly. If you are experiencing playback problems, check the minimum requirements and adjust your setup accordingly. After adjustments, if you continue to experience problems, please contact us.

Welcome! Above is the abstract of the item that you're interested in viewing from the Vanderbilt Television News Archive's collection. You have three options if you'd like to view this item:

  • You may request a loan of this video by registering on our website and placing an order.
  • You may visit the Television News Archive on the Vanderbilt campus to view on-site from the Archive's collection.
  • If you are associated with a college or university, you may ask your library if they would like to become a sponsor, which would give students and faculty at your institution the ability to view items from our collection.

If you believe that you are associated with a sponsoring college or university and have received this message in error, please let us know.